Second order mean field games with degenerate diffusion and local coupling

Abstract : We analyze a (possibly degenerate) second order mean field games system of partial differential equations. The distinguishing features of the model considered are (1) that it is not uniformly parabolic, including the first order case as a possibility, and (2) the coupling is a local operator on the density. As a result we look for weak, not smooth, solutions. Our main result is the existence and uniqueness of suitably defined weak solutions, which are characterized as minimizers of two optimal control problems. We also show that such solutions are stable with respect to the data, so that in particular the degenerate case can be approximated by a uniformly parabolic (viscous) perturbation.
Complete list of metadatas

Cited literature [23 references]  Display  Hide  Download

https://hal.archives-ouvertes.fr/hal-01049834
Contributor : Pierre Cardaliaguet <>
Submitted on : Friday, July 25, 2014 - 2:23:13 PM
Last modification on : Wednesday, March 27, 2019 - 4:08:29 PM
Long-term archiving on : Tuesday, November 25, 2014 - 6:02:51 PM

Files

cptg20140722.pdf
Files produced by the author(s)

Identifiers

  • HAL Id : hal-01049834, version 1
  • ARXIV : 1407.7024

Citation

Pierre Cardaliaguet, J. Graber, Alessio Porretta, Daniela Tonon. Second order mean field games with degenerate diffusion and local coupling. NoDEA. Nonlinear Differential Equations and Applications, 2015, 22 (5), pp.1287-1317. ⟨hal-01049834⟩

Share

Metrics

Record views

1010

Files downloads

435